# SDR DALA2023070505423

- Difficulty date: July 2, 2023
- Submitted: July 5, 2023
- Operation: Air carrier
- Aircraft: N679DA
- Make and model: Boeing 757232
- Aircraft serial: 26955
- Aircraft time: 92,452 hours, 41,739 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 679 F/A REPORTS EMERG EXIT LIGHTS ILLUMINATED IN FLIGHT FROM OVERWING EXITS AFT. RESET F/A PANEL SWITCHES AND COCKPIT SWITXCHES, NO HELP.: CORRECTIVE ACTION: RESET EMER. LIGHT SYS, OPS CK NML. (4400610)
